# SDR TWRA96299

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND L1 DOOR UPPER BUSTLE EVAC LIGHT INOP.  REPLACED BUSTLE LIGHT.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
